# SDR SIMA20160401004

- Difficulty date: April 1, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525481001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT UPPER FRAME HAS CORROSION AFT OF FRAME 65.  REPAIRED CARGO DOOR UPPER FRAME IAW SRM 51-14-02 & 51-10-03.
